# SDR C2XA01CL065

- Difficulty date: March 24, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Broken
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CLE FLIGHT 3032 THE CREW REPORTED THE RIGHT FIRE LOOP AND FIRE T-HANDLE FLICKERED DURING FLIGHT FOR ABOUT 30 SECONDS AND STOPPED.  ON FINAL APPROACH THE T-HANDLE STAYED ILLUMINATED AND THE MASTER WARNING ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND THE CREW SHUT DOWN THE RIGHT ENGINE ON THE RUNWAY.  THE CREW REPORTED THERE WAS NO FIRE DETECTED.  MAINTENANCE INSPECTED AND FOUND THE RIGHT FIRE LOOP TO BE BROKEN.  THE FIRE LOOP WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
